# SDR ABXA20200722149

- Difficulty date: June 5, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,524 hours, 33,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T122633
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LH WING INBD FLAP OUTBD FLAP TRACK AFT FITTING INBD SIDE. AIRCRAFT WAS GROUNDED.
